| Model Number |
6215 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/22/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during an implant procedure the balloon catheter was tested pre-insertion with no leak noted and the first inflation was successful.When the second inflation was attempted there was no inflation.The balloon catheter was removed from the body, tested in saline and an air leak was noted.Another catheter was used to complete the implant procedure.No patient complications have been reported as a result of this event.